Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 66, NWS Jacksonville, FL

May 17, 2012Glynn County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at May 17, 2012, 3:02 PM EDT for Glynn County, Georgia. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2012, 3:02 PM EDT (19:02 UTC)
Expired
May 17, 2012, 3:45 PM EDT
In force
43 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Glynn County, GA

The radar

The Jacksonville radar (KJAX), 91 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 3:12 PM EDTTSTM WND DMG1 Ese Boys Estate, GAHOFWYL-BROADFIELD PLANTATION OFF OF HIGHWAY 17 REPORTED 2 TREES DOWN AND PEA SIZE HAIL. TIME OF EVENT BASED ON RADAR.
May 17, 3:15 PM EDTTSTM WND DMG5 Nnw Country Club Esta, GATREES AND POWERLINES WERE REPORTED DOWN ON HIGHWAY 99.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.0 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 833 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
833 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
666 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

643 
WUUS52 KJAX 171902
SVRJAX
GAC127-171945-
/O.NEW.KJAX.SV.W.0066.120517T1902Z-120517T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
302 PM EDT THU MAY 17 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GLYNN COUNTY IN SOUTHEAST GEORGIA

* UNTIL 345 PM EDT

* AT 301 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 9 MILES NORTHEAST OF THALMANN...OR 7 MILES WEST OF
  DARIEN...AND MOVING SOUTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOCK
  JUNCTION...COUNTRY CLUB ESTATES...ST. SIMONS AND SEA ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO 
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

&&

LAT...LON 3124 8128 3120 8127 3120 8132 3116 8135
      3113 8134 3112 8139 3126 8172 3143 8160
      3136 8152 3134 8144 3129 8140 3129 8128
      3127 8125 3125 8125
TIME...MOT...LOC 1901Z 302DEG 14KT 3135 8154

$$

SHASHY
2 follow-up statements
674 
WWUS52 KJAX 171915
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
315 PM EDT THU MAY 17 2012

GAC127-171945-
/O.CON.KJAX.SV.W.0066.000000T0000Z-120517T1945Z/
GLYNN GA-
315 PM EDT THU MAY 17 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR GLYNN COUNTY...

AT 314 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
BOYS ESTATE...OR NEAR DARIEN...MOVING SOUTHEAST AT 15 MPH. STRONG 
DOWNBURST WINDS MAY BE IMPACTING INTERSTATE 95 NORTH OF DOCK 
JUNCTION.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOYS
ESTATE...DOCK JUNCTION...COUNTRY CLUB ESTATES...ST. SIMONS...SEA
ISLAND AND GLYNN HAVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3124 8129 3124 8128 3121 8134 3114 8137
      3112 8139 3125 8171 3140 8156 3136 8152
      3134 8144 3129 8140 3129 8128
TIME...MOT...LOC 1914Z 302DEG 14KT 3131 8149

$$

SHASHY
326 
WWUS52 KJAX 171944
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
344 PM EDT THU MAY 17 2012

GAC127-171954-
/O.EXP.KJAX.SV.W.0066.000000T0000Z-120517T1945Z/
GLYNN GA-
344 PM EDT THU MAY 17 2012

...THE SEVERE THUNDERSTORM WARNING FOR GLYNN COUNTY WILL EXPIRE AT
345 PM EDT...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...SMALL HAIL...FREQUENT 
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE 
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LAT...LON 3124 8129 3124 8128 3121 8134 3114 8137
      3112 8139 3125 8171 3140 8156 3136 8152
      3134 8144 3129 8140 3129 8128
TIME...MOT...LOC 1944Z 302DEG 14KT 3121 8138

$$

SHASHY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 9:21 AM EDT, 5 hours 41 minutes earlier.

Area forecast discussion, May 17, 9:21 AM EDT, 5 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
921 AM EDT THU MAY 17 2012

.UPDATE...
MUCH LESS CLOUD COVER TODAY WILL ALLOW TEMPERATURES TO HEAT UP
QUICKLY AND DESTABILIZE THE ATMOSPHERE. KJAX MORNING SOUNDING
SHOWS TEMPERATURES ARE COOLER THROUGHOUT THE COLUMN AND 2-3 DEG
COOLER IN MID LEVELS WITH TEMP AT 500 MB DOWN TO -14.3 CELSIUS.
PRECIP WATER (PWAT) IS OVER 1.5 INCHES. MODIFYING THE SOUNDING TO
A MAX TEMPERATURE OF 86 DEG YIELDS A CAPE ABOVE 3200 J/KG AND LI
OF 10. SATELLITE IMAGES SHOW SPINNING OF CLOUDS OVER NE GA AND SC
WHERE MID LEVEL LOW IS DEVELOPING IN THE TROUGH. EXPECT THIS LOW
TO MOVE TOWARD THE GA/SC COAST THIS AFTN ADDING ONE MORE
INGREDIENT TO THE MIX. CONVECTION SHOULD FIRE BY LATE MORNING
OVER INLAND AREAS WHERE CLOUDS ARE SCARCE NOW...AND MOVE TOWARD
THE NE AT 10-15 MPH. STORMS WILL INCREASE IN COVERAGE MID-LATE
AFTN AS SEA BREEZES COMBINE WITH THE OTHER INGREDIENTS TO PRODUCE
NUMEROUS STORMS OVER THE EASTERN ZONES.

&&

.AVIATION...
PREVAILING VFR EXPECTED OUTSIDE OF TSRA. HAVE TEMPO FOR TSRA
BEGINNING 19Z...AND MAY READJUST WITH NEXT ISSUANCE.

&&

.MARINE...
QUIESCENT CONDITIONS ARE OCCURRING OVER THE WATERS WITH OFFSHORE
WINDS LESS THAN 10 KT AND SEAS AROUND 2 FT. NO CHANGES REQUIRED
THIS MORNING.

RIP CURRENTS: LOW RISK THROUGH FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  87  63  83  63 /  60  40  40  30
SSI  81  68  77  69 /  60  50  40  30
JAX  86  64  82  64 /  60  60  40  40
SGJ  82  68  78  70 /  60  50  40  40
GNV  88  62  87  64 /  60  50  40  40
OCF  87  65  88  65 /  60  50  40  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

MKT/PK
Hazardous weather outlook, May 17, 11:58 AM EDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1158 AM EDT THU MAY 17 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-180845-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1158 AM EDT THU MAY 17 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND
ADJACENT COASTAL WATERS.

...ISOLATED STRONG OR SEVERE STORMS POSSIBLE THIS AFTERNOON...

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND STORMS WILL BE OVER NORTHEAST FLORIDA COUNTIES
EARLY THIS AFTERNOON AND THEN BECOME MORE NUMEROUS AS WE GO THROUGH
THE AFTERNOON. ADDITIONAL STORMS WILL FIRE OVER SOUTHEAST GEORGIA BY
MID AFTERNOON UNDERNEATH AN UPPER LEVEL DISTURBANCE. STORM MOTION
WILL BE EAST AROUND 10 MPH WITH HEAVY RAINFALL POSSIBLE IN SLOW
MOVING THUNDERSTORMS. ISOLATED STRONG OR SEVERE STORMS WILL PRODUCE
LOCALIZED DAMAGING WIND GUSTS AND SOME HAIL.

FOR BOATERS...SOME OF THE STORMS WILL BE MOVING OFFSHORE INTO THE
ADJACENT COASTAL WATERS. BE AWARE THAT SOME OF THESE STORMS MAY
PRODUCE FREQUENT LIGHTNING...GUSTY WINDS OVER 35 KNOTS AND HAIL.

A FEW STORMS WILL LINGER INTO THE EVENING BEFORE WRAPPING UP
COMPLETELY BY MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

AN UPPER LEVEL LOW PRESSURE SYSTEM WILL BRING A CHANCE FOR ISOLATED
TO SCATTERED THUNDERSTORMS EACH AFTERNOON THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JDS

In the hours before

Special weather statement, May 17, 1:43 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
143 PM EDT THU MAY 17 2012

FLZ032-033-037-171815-
CLAY-PUTNAM-ST. JOHNS-
143 PM EDT THU MAY 17 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY...
NORTHEASTERN PUTNAM AND ST. JOHNS COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 215 PM EDT...

AT 143 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST
OF PICOLATA TO 5 MILES SOUTHWEST OF PICOLATA...MOVING SOUTHEAST AT 15
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
PICOLATA...BOSTWICK...BAKERSVILLE...SAINT AUGUSTINE...SPUDS...
HASTINGS AND ELKTON THROUGH 215 PM EDT. HAIL UP TO THREE QUARTER INCH
IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2965 8152 2987 8174 3004 8154 2991 8127
TIME...MOT...LOC 1743Z 309DEG 14KT 2999 8154 2986 8166

TRABERT
Special weather statement, May 17, 1:45 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
145 PM EDT THU MAY 17 2012

GAZ136-171830-
WAYNE-
145 PM EDT THU MAY 17 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN WAYNE
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 230 PM EDT...

AT 145 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES NORTHWEST OF JESUP...MOVING EAST AT 10
MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND
ODUM...JESUP...DOCTORTOWN AND GARDI THROUGH 230 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3179 8199 3180 8196 3177 8195 3176 8191
      3173 8190 3171 8187 3167 8184 3166 8181
      3161 8173 3145 8168 3149 8211 3180 8208
      3181 8200
TIME...MOT...LOC 1745Z 286DEG 8KT 3163 8190

SHASHY
Local storm report, May 17, 2:05 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
205 PM EDT THU MAY 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND DMG     SURRENCY                31.72N 82.20W
05/17/2012                   APPLING            GA   POST OFFICE

            TREE AND POWERLINE REPORTED DOWN IN SURRENCY.

0100 PM     TSTM WND DMG     SURRENCY                31.72N 82.20W
05/17/2012                   APPLING            GA   911 CALL CENTER

            TREES AND POWERLINE DOWN IN TOWN OF SURRENCY ON NORTH
            MAIN STREET AND ALSO TILLMAN STREET. TIME ESTIMATED BY
            RADAR.

&&

ARS
Local storm report, May 17, 2:08 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
208 PM EDT THU MAY 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLOOD            JESUP                   31.60N 81.89W
05/17/2012                   WAYNE              GA   AMATEUR RADIO

            HAM RADIO OPERATOR REPORTED WATER IS OVERFLOWING HIGHWAY
            84 IN DOWNTOWN JESUP.

&&

MTRABERT
Special weather statement, May 17, 2:18 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
218 PM EDT THU MAY 17 2012

FLZ033-171845-
ST. JOHNS-
218 PM EDT THU MAY 17 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL ST.
JOHNS COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 245 PM
EDT...

AT 218 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF BAKERSVILLE...OR 9
MILES NORTH OF HASTINGS...MOVING EAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BAKERSVILLE...ELKTON...
SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE SHORES...SAINT AUGUSTINE
BEACH...SAINT AUGUSTINE...DUPONT CENTER AND ANASTASIA THROUGH 245 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2969 8129 2979 8156 2985 8159 2994 8156
      2993 8129 2990 8127
TIME...MOT...LOC 1818Z 281DEG 13KT 2984 8151

TRABERT
Special weather statement, May 17, 2:34 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
234 PM EDT THU MAY 17 2012

GAZ136-152>154-171910-
BRANTLEY-COASTAL GLYNN-INLAND GLYNN-WAYNE-
234 PM EDT THU MAY 17 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WAYNE...NORTHEASTERN BRANTLEY AND NORTHERN GLYNN COUNTIES FOR STRONG
WINDS AND SMALL HAIL VALID UNTIL 310 PM EDT...

AT 234 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES WEST OF MOUNT PLEASANT...OR 7 MILES
SOUTH OF GARDI...MOVING SOUTHEAST AT 10 TO 15 MPH. THESE STRONG
THUNDERSTORMS WILL AFFECT AREAS AROUND HORTENSE...MOUNT
PLEASANT...WAYNESVILLE...THALMANN...EVERETT...BOYS ESTATE AND
ATKINSON THROUGH 300 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3126 8150 3118 8190 3138 8205 3159 8171
      3156 8169 3153 8165 3149 8164 3148 8161
      3145 8162 3136 8152 3134 8144 3130 8141
TIME...MOT...LOC 1834Z 318DEG 11KT 3142 8177

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 12:24 PM EDTSpecial Weather StatementJAXAppling36 min
May 17, 12:45 PM EDTSevere Thunderstorm WarningJAXAppling, Wayne45 min
May 17, 1:09 PM EDTSpecial Weather StatementJAXWayne36 min
May 17, 1:45 PM EDTSpecial Weather StatementJAXWayne45 min
May 17, 2:10 PM EDTAreal Flood AdvisoryJAXWayne2 hr
May 17, 2:34 PM EDTSpecial Weather StatementJAXWayne36 min
May 17, 3:58 PM EDTSpecial Weather StatementJAXCamden32 min
May 17, 4:28 PM EDTSpecial Weather StatementJAXCamden32 min
May 17, 4:56 PM EDTSevere Thunderstorm WarningJAXCamden49 min
May 17, 5:02 PM EDTSpecial Weather StatementJAXCoffee28 min
May 17, 5:38 PM EDTSpecial Weather StatementJAXAppling52 min
May 17, 6:35 PM EDTSpecial Weather StatementJAXBacon40 min
May 17, 6:43 PM EDTSpecial Weather StatementJAXPierce47 min
May 17, 6:54 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Pierce, Ware, Wayne51 min
May 17, 6:56 PM EDTSpecial Weather StatementJAXBacon34 min
May 17, 7:38 PM EDTSpecial Weather StatementJAXWayne37 min
May 17, 7:45 PM EDTSpecial Weather StatementJAXBrantley, Pierce, Ware45 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.